# SDR ABXA030312

- Difficulty date: June 30, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 85,234 hours, 27,315 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COI 43055-01, NR 3 PYLON INBOARD STRESS PANEL.  REPAIRED AREA IAW REA D854-47544MR, REV A.
